American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32B05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Lou van den Dries and Patrick Speissegger. The real field with convergent generalized power series. Trans. Amer. Math. Soc. 350 (1998) 4377-4421. MR 1458313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Richard Draper and Klaus Fischer. Derivations into the integral closure . Trans. Amer. Math. Soc. 271 (1982) 283-298. MR 648093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Stanley Kaplan. Formal and convergent power series solutions of singular partial differential equations . Trans. Amer. Math. Soc. 256 (1979) 163-183. MR 546913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jacek Bochnak and Wojciech Kucharz. Sur les germes d'applications differentiables \`a singularit\'es isol\'ees . Trans. Amer. Math. Soc. 252 (1979) 115-131. MR 534113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Gilbert Ames Bliss. A generalization of Weierstrass' preparation theorem for a power series in several variables . Trans. Amer. Math. Soc. 13 (1912) 133-145. MR 1500910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia